Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012, Article ID 809864, 11 pages
http://dx.doi.org/10.1155/2012/809864
Research Article

Stability Analysis of a Model for Foreign Body Fibrotic Reactions

1Department of Mathematics and Statistics, Texas Tech University, P.O. Box 41042, Lubbock, TX 79409-1042, USA
2Department of Mathematics, The University of Texas at Arlington, Arlington, TX 76019, USA
3Department of Bioengineering, The University of Texas at Arlington, Arlington, TX 76019, USA

Received 30 April 2012; Revised 1 August 2012; Accepted 6 August 2012

Academic Editor: Gary C. An

Copyright © 2012 A. Ibraguimov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Ibraguimov, L. Owens, J. Su, and L. Tang, “Stability Analysis of a Model for Foreign Body Fibrotic Reactions,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 809864, 11 pages, 2012. https://doi.org/10.1155/2012/809864.